# SDR DHL9970338C

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK AT 1183 BULKHEAD SKIN AFT CARGO COMPT WL 172 RBL 8.  REMOVED FASTENERS AND STOP DRILL CRACK AT 1183 BLKD WL 172 RBL 8.  PERFORMED HFEC INSPECTION PER NDT MANUAL PART 6 51-00-00 FIG 4.  NO CRACK IND PAST STOP DRILLS, CUT OUT DAMAGED AREA PER SB 727-53-0175.  REMOVED STIFFENER AT 1183 RBL 8 AND LBL 8 FOR ACCESS PER SB 727-53-0175.  REMOVED FASTENERS AT WEB AFT BLKHD BS 1183 FROM LBL 20 TO RBL 20.  HFEC INSPECT EXISTING FASTENER HOLES.  NO CRACK INDICATIONS NOTED IN AREA OF WL 172 TO LOWER END.  INSTALLED DOUBLER REPAIR AT BS 1183 BULKHEAD.  MATERIAL USED 7075 T6  .063 36X12 1/2.  ALODINED AND PRIMED, REINSTALLED STIFFENER PER SRM 51-30-2, N/R 3073/5108.
